What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Dec 24, 7:04 PM EST, 54 minutes earlier.
Area forecast discussion, Dec 24, 7:04 PM EST, 54 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
704 PM EST Thu Dec 24 2020
.SYNOPSIS...
A strong cold front will push across the area and off the coast
this evening into early Friday morning. Cold high pressure will
build into and across the region Friday night through Sunday.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
As of 355 PM EST Thursday...
Late this aftn, a strong cold front extended from extrm wrn PA
SSW through West VA and extrm SW VA, then down into wrn GA.
Latest radar showed a thin line of showers and isolated tstms
just west of I-95 and moving ENE. Elsewhere, sctd showers were
in advance of and behind this line. Temps ranged from the upper
50s to the upper 60s.
A couple areas of showers (maybe isolated tstms) in advance of
and along the front will push eastward across the CWA this
evening into early Fri morning. At the same time, SSE winds
will be strong and gusty (highest near the coast). A few
stronger showers or storms could produce localized damaging wind
gusts or an isolated tornado. Flash Flood Watch (FFA) will
remain in effect until midnight for the wrn half of the area,
due to moderate rain still possible. While, Wind Advisory will
remain in effect until early Fri morning for ern/SE portions of
the region.
Pcpn will end from west to east late tonight into Fri morning,
as the front pushes toward the coast. Lows tonight will range
from the lower to mid 30s west of I-95, to the lower to mid 40s
near/at the coast.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
As of 400 PM EST Thursday...
Much colder Christmas Day (Fri) with thicknesses/850 mb temps
crashing late morning into Fri night. Highs for the day likely
occur in the morning, ranging from the mid 30s to the mid 40s.
Wind chills will range from the mid 20s to the mid 30s most of
the day. Upper trough swinging into and through the region will
result in variable clouds/partly cloudy conditions with a few
light showers/flurries possible across ern or NE areas.
Dry and chilly conditions expected Fri night through Sat night,
as high pressure builds into and over the area. Lows Fri night
in the upper teens to mid 20s. Highs on Sat will range from the
mid 30s to lower 40s. Lows Sat night will range through the 20s.
High pressure will slide off the coast during Sun, resulting in
continued dry wx and near normal temps. Highs will range from
the mid 40s to lower 50s.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
As of 355 PM EST Thursday...
Still anticipating a dry frontal passage Monday into Tuesday
timeframe. Cold ~1040mb high pressure builds into the region during
the middle of next week. High temperatures start out in the low to
mid 50s on Monday. Cooler Tuesday and Wednesday in the wake of the
front/cold high pressure with highs in the low to mid 40s. Early
morning lows will generally range from the 20s to around 30. Next
rain chances look to arrive by the middle of the week into New Years
Eve/next Thu.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
As of 700 PM EST Thursday...
VFR conditions briefly holding on IVOF KSBY at 00z. Otherwise,
MVFR to IFR CIGs early this evening in showers, currently
moving through the area along/ahead of a strong cold front
crossing the region. An enhanced narrow band of moderate to heavy
showers will drop SBY to MVFR/IFR over the next couple of hours.
Clearing from west to east late tonight, with CIGs returning to
VFR all terminals by sunrise Fri morning. Also have mentioned
45-55 kt of low level wind shear in the TAFs (except RIC) for
this evening, clearing after midnight.
Outlook: Drying out during Fri with gusty WSW winds and perhaps
a few snow showers or sprinkles with aftn stratocu ~4-5 kft AGL.
VFR conditions are expected this weekend into early next week .
&&
.MARINE...
As of 355 PM EST Thursday...
This afternoon, low pressure is located over Ontario with a cold
front extending down into the panhandle of Florida. Ahead of the
front, SSE winds continue to increase. Winds now range from 20 to 30
knots over the waters with gusts to around 35 knots. Seas are
building across the coastal waters, now up to 6 to 8 feet, while
waves in the Bay are around 3 to 4 feet.
Winds will continue to increase through this evening as the front
approaches from the west. Storm Warnings are in effect for coastal
waters north of Parramore Island VA. Latest high-res model guidance
continues to indicate a period of 45 to 50 knot wind gusts later
this evening into tonight just along and ahead of the cold front.
Winds just above the surface will be in the 80 to 90 knot range, but
cooler waters (temps in the 40s) will help to keep the best mixing
down. Still, any storms or rain shower will have the potential to
bring down wind gusts in excess of 50 knots. Best time frame for
gusts to Storm force will be from about 03z to 07z. Elsewhere, Gale
Warnings are in effect for the remainder of the waters into tomorrow
morning. Sustained winds around 30 to 35 knots over the Bay and 30
to 40 knots over the coastal waters this evening into tonight with
gusts to as high as 40 to 45 (50 knots northern coastal waters).
Higher gusts will be possible with any showers or thunderstorms. In
addition to the wind, waves increase to 4-6 ft with 5-7 ft near the
mouth of the bay. Offshore, seas rapidly build tonight to 8-12 ft S
and as high as 12-15 ft N with sustained strong SE winds.
Conditions will improve behind the cold front/convective line with
winds turning westerly 20-25 kt after sunrise Friday morning. SCA
conditions will continue through much of the day Friday into Friday
night with a W wind around 15 to 25 kt. Seas remain elevated above 5
feet into Saturday evening. Calmer conditions return by Sunday into
early next week with high pressure returning to the area.
&&
.HYDROLOGY...
One to two inches of rain will lead to significant rises on area
rivers, with most significant rises on the James and Appomattox
basins. A Flash Flood Watch has been issued, largely for heavy
rain potential and wet ground over inland counties. But numerous
river points will reach action stage with minor flooding
possible. timing for river flooding would be later Christmas
Day into the upcoming weekend.
&&
.TIDES/COASTAL FLOODING...
As of 355 PM EST Thursday...
Minor coastal flooding is possible along the northern shore of
the Albemarle Sound and adjacent rivers due to a persistent
strong south wind this evening into the early overnight hours.
Additionally, minor coastal flooding is possible along the
shores of the Currituck Sound. A Coastal Flood Advisory has been
issued for these locations through 4 am. Otherwise, nuisance to
low end minor coastal flooding is possible in the northern Bay
with high tide cycle Christmas Eve into Christmas morning. High
Surf Advisories continue for zones along the Atlantic coast from
this evening into Friday Morning given high confidence for at
least 8 ft seas nearshore.
&&
.EQUIPMENT...
Dover AFB Radar (KDOX) is currently experiencing some data
quality errors due to an ongoing equipment issue. Please use
this data with caution for the time being. See FTMDOX for more
information.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Wind Advisory until 6 AM EST Friday for MDZ021>025.
High Surf Advisory until 10 AM EST Friday for MDZ025.
NC...Wind Advisory until 6 AM EST Friday for NCZ013>017-030>032-102.
High Surf Advisory until 4 AM EST Friday for NCZ102.
Coastal Flood Advisory until 4 AM EST Friday for NCZ015>017-
031-032-102.
VA...Flash Flood Watch until midnight EST tonight for VAZ048-
060>062-064>069-075-076-079>083-509>522.
Wind Advisory until 6 AM EST Friday for VAZ077-078-084>086-
095>100-523>525.
High Surf Advisory until 4 AM EST Friday for VAZ098.
High Surf Advisory until 10 AM EST Friday for VAZ099-100.
MARINE...Gale Warning until 10 AM EST Friday for ANZ654.
Gale Warning until 7 AM EST Friday for ANZ633-656-658.
Storm Warning until 4 AM EST Friday for ANZ650-652.
Gale Warning until 1 AM EST Friday for ANZ635>637.
Gale Warning until 4 AM EST Friday for ANZ630>632-634-638.
&&
SYNOPSIS...TMG
NEAR TERM...TMG
SHORT TERM...ALB/TMG
LONG TERM...AJB
AVIATION...MAM
MARINE...AJB/RHR
HYDROLOGY...
TIDES/COASTAL FLOODING...
EQUIPMENT...Hazardous weather outlook, Dec 24, 7:56 PM EST, 2 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
756 PM EST Thu Dec 24 2020
VAZ048-060>062-064>069-075-076-079>083-509>522-260100-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg-
Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-Brunswick-
Dinwiddie-Prince George-Charles City-New Kent-Western Louisa-
Eastern Louisa-Western Hanover-Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-
756 PM EST Thu Dec 24 2020
...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
This Hazardous Weather Outlook is for central Virginia, east
central Virginia, north central Virginia and south central Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ012-VAZ087>090-092-093-260100-
Northampton-Greensville-Sussex-Surry-James City-Southampton-
Isle of Wight-
756 PM EST Thu Dec 24 2020
This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.
.DAY ONE...Tonight.
Hazardous weather is not expected at this time.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ025-VAZ099-100-260100-
Maryland Beaches-Accomack-Northampton-
756 PM EST Thu Dec 24 2020
...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST FRIDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY...
This Hazardous Weather Outlook is for southeast Maryland, eastern
Virginia and southeast Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Wind Warning.
High Surf Advisory.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Surf Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ021>023-260100-
Dorchester-Wicomico-Somerset-
756 PM EST Thu Dec 24 2020
...WIND ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY...
This Hazardous Weather Outlook is for southeast Maryland.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ024-260100-
Inland Worcester-
756 PM EST Thu Dec 24 2020
...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST FRIDAY...
This Hazardous Weather Outlook is for southeast Maryland.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Wind Warning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ017-260100-
Western Currituck-
756 PM EST Thu Dec 24 2020
...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST FRIDAY...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY...
This Hazardous Weather Outlook is for northeast North Carolina.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Wind Warning.
Coastal Flood Advisory.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ098-260100-
Virginia Beach-
756 PM EST Thu Dec 24 2020
...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST FRIDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY...
This Hazardous Weather Outlook is for southeast Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Wind Warning.
High Surf Advisory.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ095-260100-
Norfolk/Portsmouth-
756 PM EST Thu Dec 24 2020
...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST FRIDAY...
This Hazardous Weather Outlook is for southeast Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Wind Warning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ102-260100-
Eastern Currituck-
756 PM EST Thu Dec 24 2020
...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST FRIDAY...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY...
This Hazardous Weather Outlook is for northeast North Carolina.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Wind Warning.
High Surf Advisory.
Coastal Flood Advisory.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ015-016-260100-
Pasquotank-Camden-
756 PM EST Thu Dec 24 2020
...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST FRIDAY...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY...
This Hazardous Weather Outlook is for northeast North Carolina.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Wind Warning.
Coastal Flood Advisory.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ013-014-030-VAZ096-260100-
Hertford-Gates-Bertie-Suffolk-
756 PM EST Thu Dec 24 2020
...WIND ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY...
This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ097-260100-
Chesapeake-
756 PM EST Thu Dec 24 2020
...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST FRIDAY...
This Hazardous Weather Outlook is for southeast Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Wind Warning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ031-032-260100-
Chowan-Perquimans-
756 PM EST Thu Dec 24 2020
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY...
...WIND ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY...
This Hazardous Weather Outlook is for northeast North Carolina.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Coastal Flood Advisory.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ077-078-084>086-523>525-260100-
Northumberland-Lancaster-Gloucester-Middlesex-Mathews-York-
Newport News-Hampton/Poquoson-
756 PM EST Thu Dec 24 2020
...WIND ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY...
This Hazardous Weather Outlook is for eastern Virginia and
southeast Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Dec 24, 4:32 PM EST, 3 hours 26 minutes before
Special Weather Statement
National Weather Service Wakefield VA
432 PM EST Thu Dec 24 2020
VAZ088-089-092-242215-
Surry-Sussex-Southampton-
432 PM EST Thu Dec 24 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHAMPTON...EASTERN
SUSSEX AND SOUTHWESTERN SURRY COUNTIES AND THE CITY OF FRANKLIN...
At 432 PM EST, radar indicated strong thunderstorms were located
along a line extending from near Waverly to 8 miles northwest of
Courtland to near Conway. Movement was northeast at 40 mph.
Rainfall amounts of up to 1 inch and wind gusts in excess of 40 mph
are possible with these storms.
Locations impacted include...
Franklin, Waverly, Courtland, Wakefield, Boykins, Ivor, Newsoms,
Dendron, Homeville, Hunterdale, Sedley, Elberon, Capron, Branchville,
Vicksville, Booth Fork, Carsley, Lumberton, Ellis Fork and Worrell.
Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.
LAT...LON 3655 7732 3706 7726 3711 7715 3712 7685
3676 7689 3670 7693 3670 7691 3668 7692
3665 7690 3658 7691 3656 7693 3655 7692
TIME...MOT...LOC 2132Z 242DEG 31KT 3708 7715 3677 7720 3651 7726
05Special weather statement, Dec 24, 4:36 PM EST, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Wakefield VA
436 PM EST Thu Dec 24 2020
NCZ012-013-242200-
Hertford-Northampton-
436 PM EST Thu Dec 24 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHAMPTON AND NORTHWESTERN
HERTFORD COUNTIES...
At 435 PM EST, a strong thunderstorm was located near Halifax, moving
northeast at 50 mph.
Wind gusts in excess of 40 mph are possible with this storm. There
is also some rotation in this storm. Pay attention to any possible
warnings.
Locations impacted include...
Garysburg, Conway, Seaboard, Jackson, Severn, Lasker, Mud Castle,
Milwaukee, Pendleton, Potecasi, Bryantown, Boones Crossroads,
Pleasant Grove, Margarettsville, Creeksville, Gumberry, Galatia and
Falsons Old Tavern.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3627 7741 3629 7741 3632 7744 3632 7749
3631 7750 3630 7755 3631 7757 3633 7758
3636 7758 3638 7755 3641 7755 3642 7758
3655 7750 3654 7700 3624 7737
TIME...MOT...LOC 2135Z 213DEG 48KT 3634 7750
ZimmermanSpecial weather statement, Dec 24, 4:41 PM EST, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Wakefield VA
441 PM EST Thu Dec 24 2020
VAZ064-075-076-078-083-085-512-517>522-242230-
Western King and Queen-Middlesex-Richmond-Westmoreland-Eastern
Essex-Eastern King and Queen-Caroline-Eastern Hanover-New
Kent-Western King William-Eastern King William-Western
Essex-Lancaster-
441 PM EST Thu Dec 24 2020
...A LINE OF SHOWERS WILL AFFECT KING AND QUEEN...NORTHWESTERN
MIDDLESEX...RICHMOND...NORTHWESTERN NEW KENT...EAST CENTRAL
CAROLINE...WESTMORELAND...SOUTHEASTERN HANOVER...CENTRAL KING
WILLIAM...ESSEX AND NORTHWESTERN LANCASTER COUNTIES...
At 440 PM EST, radar indicated showers were located along a line
extending from near Popes Creek to near Tunstall. Movement was
northeast at 40 mph.
Wind gusts in excess of 40 mph are possible with these showers. Very
heavy rain is expected with these showers.
These showers will be near...
Center Cross, Dunnsville and Jamaica around 515 PM EST.
Sharps around 520 PM EST.
Farnham and Haynesville around 530 PM EST.
Other locations impacted by these showers include Beazley, Currioman
Landing, Threeway, Rose Garden, Biscoe, Lyells, Crouch, Mount
Landing, Erica and Piney Grove.
Strong wind gusts are possible with these showers. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3821 7695 3817 7687 3815 7661 3810 7658
3800 7660 3797 7663 3795 7660 3776 7663
3778 7667 3775 7664 3772 7664 3753 7722
3817 7715 3815 7712 3816 7709 3814 7707
3818 7705 3826 7705 3828 7698
TIME...MOT...LOC 2140Z 231DEG 31KT 3835 7694 3762 7704
ZimmermanSpecial weather statement, Dec 24, 5:13 PM EST, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Wakefield VA
513 PM EST Thu Dec 24 2020
VAZ082>085-089-090-092-093-518-520-523-524-242315-
Charles City-New Kent-Isle of
Wight-Surry-Middlesex-Southampton-Eastern King William-Newport
News-Eastern King and Queen-York-Gloucester-James City-
513 PM EST Thu Dec 24 2020
...A LINE OF SHOWERS WILL AFFECT WESTERN MIDDLESEX...NORTHERN ISLE OF
WIGHT...NORTHEASTERN SOUTHAMPTON...NORTHWESTERN YORK...JAMES CITY...
WESTERN GLOUCESTER...SOUTHEASTERN KING AND QUEEN...SOUTHEASTERN
CHARLES CITY...EASTERN NEW KENT...SOUTHEASTERN KING WILLIAM...AND
SURRY COUNTIES...THE NORTHERN CITY OF NEWPORT NEWS AND THE CITY OF
WILLIAMSBURG...
At 512 PM EST, radar indicated showers were located along a line
extending from Holdcroft to Surry to near Sedley. Movement was
northeast at 40 mph.
Wind gusts in excess of 30 mph and rainfall amounts of up to 1 inch
are possible with these showers.
Locations impacted include...
Newport News, Williamsburg, Smithfield, Gloucester Courthouse, West
Point, Urbanna, Surry, Queens Lake, Norge, Toano, College Of William
And Mary, Ivor, Dendron, Busch Gardens, Saluda, Carver Gardens,
Elberon, Kings Point, Jamestown and Scotland.
Motorists should use extra caution in the vicinity of these showers.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.
LAT...LON 3740 7651 3728 7654 3736 7666 3725 7654
3708 7656 3713 7663 3717 7660 3722 7665
3718 7679 3714 7673 3720 7669 3719 7668
3706 7667 3702 7658 3698 7658 3684 7698
3707 7693 3762 7693 3772 7658
TIME...MOT...LOC 2212Z 217DEG 38KT 3737 7691 3714 7687 3685 7696
05Special weather statement, Dec 24, 5:15 PM EST, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Wakefield VA
515 PM EST Thu Dec 24 2020
NCZ012-013-030-242245-
Hertford-Northampton-Bertie-
515 PM EST Thu Dec 24 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BERTIE...
EASTERN NORTHAMPTON AND WESTERN HERTFORD COUNTIES...
At 514 PM EST, radar indicated strong thunderstorms were located
along a line extending from near Woodland to near Lewiston Woodville.
Movement was northeast at 50 mph.
Wind gusts in excess of 40 mph are possible with these storms. Very
heavy rain is expected with these storms.
These storms will be near...
Woodland around 520 PM EST.
Conway around 525 PM EST.
Aulander and Chowan University around 530 PM EST.
Como around 535 PM EST.
Murfreesboro around 545 PM EST.
Other locations impacted by these storms include Eagletown,
Milwaukee, Pendleton, Kelford, Earleys, Potecasi, Menola, Lasker,
Connaritsa and Mapleton.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3602 7725 3605 7732 3608 7733 3609 7731
3610 7724 3611 7723 3611 7724 3612 7724
3613 7725 3616 7726 3617 7731 3619 7733
3619 7735 3621 7738 3631 7738 3655 7713
3654 7700 3653 7700 3623 7702 3602 7724
TIME...MOT...LOC 2214Z 207DEG 44KT 3630 7723 3609 7726
ZimmermanSpecial weather statement, Dec 24, 7:03 PM EST, 55 minutes before
Special Weather Statement
National Weather Service Wakefield VA
703 PM EST Thu Dec 24 2020
VAZ088-089-092-093-250030-
Isle of Wight-Surry-Sussex-Southampton-
703 PM EST Thu Dec 24 2020
...A LINE OF SHOWERS WILL AFFECT WESTERN ISLE OF WIGHT...EASTERN
SOUTHAMPTON...NORTHEASTERN SUSSEX AND SURRY COUNTIES AND THE CITY OF
FRANKLIN...
At 702 PM EST, radar indicated showers were located along a line
extending from near Homeville to near Courtland to near Newsoms.
Movement was northeast at 50 mph.
Wind gusts in excess of 40 mph are possible with these showers. Very
heavy rain is expected with these showers.
Locations impacted include...
Franklin, Windsor, Waverly, Courtland, Wakefield, Surry, Ivor,
Newsoms, Dendron, Homeville, Hunterdale, Scotland, Sedley, Elberon,
Zuni, Vicksville, Booth Fork, Carsley, Pons and Ellis Fork.
Strong wind gusts are possible with these showers. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3670 7713 3693 7720 3722 7688 3722 7681
3709 7673 3684 7672 3654 7704 3654 7714
TIME...MOT...LOC 0002Z 212DEG 46KT 3692 7710 3676 7705 3659 7705
Zimmerman